Benzo Belly help
« on: October 24, 2020, 06:50:26 pm »
Will be down to 1 and 1/2 V on 11/02/2020. Suddenly, I’m having symptom added that has me bloated. Anyone else have this and if so, what did you do about it? Any suggestions guys?
Re: Benzo Belly help
« Reply #1 on: November 18, 2020, 12:38:56 am »
Bloated as in intestinal flatulence? Yeah, that’s part of Benzo Belly. Avoid fried foods, legumes, cruciforus vegetables (Broccoli, Cauliflower, etc) – basically any food that can cause gas buildup. Buy GasX, Phazyme or generic Simethicone capsules or chewables to relieve buildup. Constipation usually is in tandem with this, so you might need Miralax, Metamucil, Sennakot, generic versions of these, or something to get bowels moving. Eat simple foods, avoid seasonings. Oatmeal, bananas, potatoes, cooked carrots, sweet potatoes, rice. plain chicken, fish, as examples.
Benzo Belly Relief?
« on: August 31, 2020, 08:44:27 pm »
Apologies if this question has been raised before, but one of my worst symptoms 20 months since finishing my taper is benzo bellly.
I’m a tall man at 6 feet 6 inches and always used to be a string bean.
At the moment I look like like a string bean who’s 8.5 months pregnant with twins!
I have read that the only thing that really helps benzo belly is time, but has anyone found anything that really helps to relieve the symptoms?
My poor stomach has never been so ill and is completely solid as if I have a bowling ball in my tummy.
I also have a lot of trouble breathing due to the size of my stomach to the point where I’m gasping for air and start to panic a bit.
Any updated thoughts on how to combat this dreadful benzo belly symptom would be very very welcome.
Thank you! X
« on: June 25, 2020, 09:57:08 am »
What are the best tips to manage benzo belly,
Should i eat more fiber from foods or propiotics are recommended? I know it differs for everyone but i would like to hear some tips.
DAY 80 CT "BENZO BELLY" NEED REASSURANCE?
« on: April 20, 2020, 12:31:56 pm »
Day 80 C/T from 15mg of Diazepam.
I need to get this out there it’s the most bothersome symptom at present, The only way to describe this is the right upper abdomen feels swollen under the ribs i was thinking possibly my liver 🙈 freaking out big time because of it, i get aches and pains roundabout where i feel it’s swollen and it radiates sometimes to the side and back, my gas smells awful (sorry) and i also have this tightness around the upper back also, I’ll get the occasional itchiness also n that has me almost in panic attack! Because I can’t tell if it’s inflammation or simply wd and benzo belly!
Explosive diarrhea 5 days ago, then pale stools, now it’s back to normal 🤦
Can someone pls share their experiences and does this sound like WD/benzo belly???
Alright, this is not just jelly legs
« on: July 26, 2019, 09:22:11 pm »
So I am between 2-3 months out of C/t rapid detox (had some overlap of drugs they gave in hospital)
As awful as it gets with a host of symptoms, but my most profound physical symptoms is beyond jelly legs.
My legs started out where I couldn’t lift them or walk at all, and they began contracting nonstop, the clenthcing was very large and you could totally see it happening….they did this for 6 weeks straight without EVER stopping even if I slept, which most of time I didn’t. They then started calming down a bit and have settled into a constant movement of muscles and twitching (both surface and deep)
They have still never stopped. When I walk (can walk from room to room and stand in shower) they just start getting worse.
So here I am, cannot walk on them to make them stronger and they cannot ever rest to heal. Because even when resting them….they are moving. It is an unbelievable, impossible situation.
Btw…I am a mom and was a competitive athlete until the last 10 months of all these meds. Not being active is hindering my recovery, and we all know that these drugs have destroyed life as we know it. But not being able to use my legs…is stopping me from everything
BIG Benzo BELLY
« on: June 30, 2019, 02:42:50 am »
anyone have Benzo BELLY??
belly looks like I am 9NINE months pregnant
I am not fat only my stomach looks big and weird
hard to breath when I breath stomach expands like a balloon and gets tight /locks /uncomfortable / never goes away
– after eating it is worse
anyone know what causes this? treatments? cures?
how long does it last?
Cold medicine = symptom flare up?
« on: April 26, 2019, 01:07:20 pm »
Can cold medicine cause a flare up in symptoms. I am 6 months off and was feeling 95%. I came down with a viral infection and took a variety of cold meds for over a week. Since then, my dizziness, cog fog, and pins and needles symptoms have returened. Im just wondering if anyone else has experienced this?